# SDR SWAA2024102851814

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 53,792 hours, 32,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR ( 1R) SLIDE RAFT ; TOO MUCH MATERIAL EXPOSED BELOW CONTAINER.<[01] REPACKED FWD SERVICE DOOR SLIDE PER MT 725-61-06.
